Monday, February 13, 2006

Did I Say POX!??





















HA Ha. The joke is on me. LaLa, my Valentine baby has developed an allergic reaction to this second, more potent round of antibiotics. This morning we awoke to the itchy-scratchies in a polka-dot theme. I swear I thought it was chicken pox this morning, but just in case, I waited to dose her with her morning Augmentin. Glad I waited. Happy Birthday to YOU! a day early.

9 comments:

momma of 2 said...

Oh your poor baby girl... she looks a little itchy. Hope she starts feeling better soon.

Nobody said...

That doesn't look like fun. Hope she gets over the itchies fast!

I'm also having a bad time with prescriptions these days.

Mama D said...

That picture makes me sad sad sad. Hope her spots clear up soon!! Ouch!

Heather said...

The Bean is allergic to Augmentin, too. Man, that is brutal. Good luck.

Shelli said...

I couldn't believe it when I saw the picture. The pox, indeed!

Rachelle said...

Oh those do not look good! Hope your girl gets feeling better soon!

Gingerstory said...

My oldest had this too once, and our dr said it wasn't an allergy (I can't remember why- it may have been the type of rash) Areothema multiforma and sure enough he's had the medicine again and he was fine. But he detested it, it was on his legs and he wouldn't walk! I hope it gets better for her soon she has it EVERYWHERE!

You take such great pictures! I didn't know this about you until seeing your blog but I've enjoyed it! I love the light on Lala's face.

blackbird said...

aack!

it's itchy just to look at!

Augmentin Side Effects said...

My name is Cindy Floyd and i would like to show you my personal experience with Augmentin.

I suffered from Pseudofolliculitis behind my head for years and by chance I got Augmentin from Libya without any prescription. In Europe all the doctors that I consulted could not find solution for this problem so one day I just worked into a pharmacy in Libya and showed it to the Doctor in charge of the pharmacy who adviced me to take Augmentin. I was a bit hesitant but before my returning date (after 5 days) I noticed that all the bumps are drying. and now I'm very proud of my head.

Side Effects :
None.....Miracle drug…

I hope this information will be useful to others,
Cindy Floyd